# SDR TWAA0104909

- Difficulty date: March 14, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,421 hours, 28,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CABIN FOUND FLOOR SUPPORT STRUCTURE CORRODED AT STA 1250, LBL 23 AND RBL 43.  REMOVED CORRODED SUPPORT AND REPLACED WITH NEW PART.  INSTALLED WITH HI-LOK FASTENERS.
